# SDR DALA2020070762546

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,598 hours, 38,503 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Damaged
- Location: R2 Door Stop Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT SIDE STOP PAD PIN SAFETY NOT INSTALLED CORRECTLY.   REINSTALLED A NEW SPRING RETAINER AND CHECKED STOP CLEARANCE AMM 52-11.
